# SDR ASOA20121218176

- Difficulty date: December 17, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N14902
- Make and model: Emb EMB-145LR
- Aircraft serial: 496
- Aircraft time: 27,483 hours, 21,029 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUTOUT LOWER THRESHOLD BEAM CORRODED BEYOND LIMITS.  R & R THRESHOLD.
